# SDR ASAA2019050129218

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,535 hours, 13,333 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE DETECTOR TEST FAIL. TESTS IN A OR B BUT NOT "NORMAL.". GROUNDED - YES. REF FIM 26-10 TASK 801 PERFORMED FIRE DETECTION BITE TEST IN E/E, BITE TEST PASSED, REF FIM 26-10 TASK 810, CLEARED NR 2 ENG FIRE DETECTION LOOP TERMINALS. PERFORMED ENG/APU FIRE DETECTION TEST, FROM FLIGHT DECK, TEST PASSED.
